BICAK, J. and GRIFFITHS, J.B., 1994. Scattering and collision of gravitational waves in Friedmann-Robertson-Walker open universes. Physical Review D, 49(2), pp. 900–906
An exact solution is presented which describes the scattering of a gravitational wave in an open expanding universe. The background region ahead of the wave is taken to be a Friedmann-Robertson-Walker (k=-1) space-time containing a perfect fluid with an extreme relativistic equation of state p=ρ. Plane surfaces are determined in this background, so that solutions describing the scattering of a single wave with a wave front given by such a surface and the collision of two such waves can be obtained.